Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 2, Pages 31–115 (Mi fpm17)  

The radical RN and the weakly solvable radical of linear groups over associative rings

A. Yu. Golubkov

N. E. Bauman Moscow State Technical University

Abstract: The present paper is devoted to the computation of the radicals $\mathrm{RN}$ and $\mathrm{RN}^*$ and the weakly solvable radical for a number of basic classical linear groups over rings, including the unitary group over a ring with involution and matrix groups normalized by elementary Chevalley groups.

Full text: PDF file (744 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 154:2, 143–203

Bibliographic databases:

UDC: 512.743.3+512.552.12

Citation: A. Yu. Golubkov, “The radical RN and the weakly solvable radical of linear groups over associative rings”, Fundam. Prikl. Mat., 13:2 (2007), 31–115; J. Math. Sci., 154:2 (2008), 143–203

Citation in format AMSBIB
\Bibitem{Gol07}
\by A.~Yu.~Golubkov
\paper The radical RN and the weakly solvable radical of linear groups over associative rings
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 2
\pages 31--115
\mathnet{http://mi.mathnet.ru/fpm17}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2322972}
\zmath{https://zbmath.org/?q=an:1173.20035}
\elib{https://elibrary.ru/item.asp?id=11162640}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 154
\issue 2
\pages 143--203
\crossref{https://doi.org/10.1007/s10958-008-9157-5}
\elib{https://elibrary.ru/item.asp?id=13595313}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54249137626}


Linking options:
  • http://mi.mathnet.ru/eng/fpm17
  • http://mi.mathnet.ru/eng/fpm/v13/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:285
    Full text:225
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021